Pacific Journal of Mathematics

On starlikeness and convexity of certain analytic functions.

V. V. Anh and P. D. Tuan

Article information

Source
Pacific J. Math., Volume 69, Number 1 (1977), 1-9.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817089

Mathematical Reviews number (MathSciNet)
MR0432868

Zentralblatt MATH identifier
0348.30008

Subjects
Primary: 30A32

Citation

Anh, V. V.; Tuan, P. D. On starlikeness and convexity of certain analytic functions. Pacific J. Math. 69 (1977), no. 1, 1--9. https://projecteuclid.org/euclid.pjm/1102817089


Export citation

References

  • [1] G. M. Goluzin, Geometric Theory of Functions of a Complex Variable, Amer. Math. Soc, Providence, R. I., 1969.
  • [2] W. Janowski, Some extremal problems for certain familiesof analytic functions I, Ann. Polon. Math., 28 (1973), 298-326.
  • [3] T. H. MacGregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc, 104 (1962), 532-537.
  • [4] T. H. MacGregor,The radius of univalence of certain analytic functions, Proc. Amer. Math. Soc, 14 (1963), 514-520
  • [5] T. H. MacGregor, The radius of univalence of certain analytic functionsII, Proc. Amer. Math. Soc, 14 (1963), 521-524.
  • [6] J. S. Ratti, The radius of univalence of certain analytic functions, Math. Z., 107 (1968), 241-248.
  • [7] J. S. Ratti, The radius of convexity of certain analytic functions, Indian J. Pure Appl. Math., 1 (1970), 30-36.
  • [8] G. M. Shah, On the univalence of some analytic functions,Pacific J. Math., 43 (1972), 239-250.
  • [9] V. Singh and R. M. Goel, On radii of convexity and starlikeness of some classesof functions, J. Math. Soc Japan, 23 (1971), 323-339.
  • [10] E. Strohhacker, Beitrdge zur Theorie der schlichten Funktionen,Math. Z., 37 (1933), 356-380.